Jump to content
WinningThrough

Brain zaps - humorous videos to help you cope

Recommended Posts

SolarPlexus
On 4/18/2014 at 5:08 PM, WinningThrough said:

 

 

Hi

 

I came across these two videos. As a brain zap sufferer, they made me laugh so I'd thought I'd share them with those of you who have been or are afflicted with this symptom:

 

http://m.youtube.com/watch?v=QV5UpL5fE8Q

 

http://m.youtube.com/watch?v=uF-ji9v-Pt8

Thank you for sharing these. I don't even know if you log back on this site but those pieces of dark humor made me laugh. Been getting brain zaps for some time now. Any comic relief is much needed. Thank you! 

Share this post


Link to post
Share on other sites
ChessieCat

Yes, they are funny.  I've experienced brain zaps.

 

However, just be aware that SA recommends tapering no more than 10% of the previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 
The YouTuber, nervousneuron, was advised by her doctor to reduce by 50% every few weeks.
 

Why taper by 10% of my dosage?

Share this post


Link to post
Share on other sites
SolarPlexus
6 hours ago, ChessieCat said:

Yes, they are funny.  I've experienced brain zaps.

 

However, just be aware that SA recommends tapering no more than 10% of the previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 

 
The YouTuber, nervousneuron, was advised by her doctor to reduce by 50% every few weeks.
 

Why taper by 10% of my dosage?

@ChessieCat Thank you for your message. Too late for me to taper slowly. I reduced by about 25% every few weeks. That was 21 months ago. The funny thing is that for the first 14 months of WD I only experienced brain fog and anxiety. Then at month 14 all the hard-core symptoms hit one after the other. It was after a period of stress and heavy drinking (didn't know I was in WD and was wrongly trying to sedate the anxiety with booze). The brain zaps started about 6 or 7 months ago and don't seem to abate. They worsen when I look at any screen (phone, laptop, TV). Will these zaps go away? Did yours go away? Thank you for your input. 

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy